# SDR AALA202409105860

- Difficulty date: September 9, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 60,931 hours, 38,169 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 4088
- Condition: Inoperative
- Location: Zone 200
- Part time: 64,705 hours, 30,543 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: INOPERATIVE EMERGENCY POWER SUPPLY UNIT (EPSU) AT FORWARD GALLEY AREA. REPLACED EMERGENCY POWER SUPPLY UNIT 10WL (EPSU) AT FORWARD GALLEY AREA.
